# SDR AALA201911189020

- Difficulty date: November 15, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 35,168 hours, 13,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 132168
- Condition: No Test
- Location: Emergency Lights
- Part time: 35,168 hours, 13,612 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE FOUND 13WL FAULTING DURING PS CHECK. REMOVED & REPLACED EPSU ON POSITION 13WL. PERFORMED OPS CHECK IAW AMM 33-51-38 & TSM 33-51-00-810-836-A.
